Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 107, NWS Indianapolis, IN

May 1, 20124 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 1, 2012, 7:39 PM EDT for 4 counties in Indiana. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 7:39 PM EDT (23:39 UTC)
Expired
May 1, 2012, 8:30 PM EDT
In force
51 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, IN, Johnson County, IN, Monroe County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 45 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 8:04 PM EDTHAIL 1.5Unionville, IN
May 1, 8:14 PM EDTHAIL 0.53 W Beanblossom, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:01 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS53 KIND 012339
SVRIND
INC013-081-105-109-020030-
/O.NEW.KIND.SV.W.0107.120501T2339Z-120502T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHWESTERN JOHNSON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...

* UNTIL 830 PM EDT

* AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTHEAST OF BLOOMINGTON...AND MOVING
  NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE LEMON...
  MAHALASVILLE...
  HELMSBURG...
  BEANBLOSSOM...
  MORGANTOWN...
  SPEARSVILLE...
  PEOGA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3931 8658 3948 8630 3931 8608 3930 8608
      3914 8644
TIME...MOT...LOC 2339Z 244DEG 31KT 3927 8642
WIND...HAIL <50MPH 1.00IN

$$

77/TDUD
2 follow-up statements
771 
WWUS53 KIND 020006
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT TUE MAY 1 2012

INC013-081-105-109-020030-
/O.CON.KIND.SV.W.0107.000000T0000Z-120502T0030Z/
BROWN-JOHNSON-MONROE-MORGAN-
806 PM EDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BROWN...SOUTHWESTERN JOHNSON...NORTHEASTERN MONROE AND SOUTHEASTERN
MORGAN COUNTIES UNTIL 830 PM EDT...

AT 804 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING PING PONG BALL SIZE HAIL.  THIS STORM WAS LOCATED 11 MILES
SOUTHWEST OF FRANKLIN...OR 17 MILES NORTHWEST OF COLUMBUS...MOVING
NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3914 8644 3925 8653 3948 8630 3931 8608
      3930 8608
TIME...MOT...LOC 0006Z 244DEG 31KT 3937 8615
WIND...HAIL <50MPH 1.50IN

$$

HOMANN/RYAN
673 
WWUS53 KIND 020024
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
824 PM EDT TUE MAY 1 2012

INC105-020034-
/O.CAN.KIND.SV.W.0107.000000T0000Z-120502T0030Z/
MONROE-
824 PM EDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3935 8638 3940 8622 3931 8608 3930 8609
      3920 8631
TIME...MOT...LOC 0024Z 244DEG 31KT 3944 8597

$$

INC013-081-109-020030-
/O.CON.KIND.SV.W.0107.000000T0000Z-120502T0030Z/
BROWN-JOHNSON-MORGAN-
824 PM EDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BROWN...SOUTHWESTERN JOHNSON AND SOUTHEASTERN MORGAN COUNTIES UNTIL
830 PM EDT...

AT 822 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF FRANKLIN...OR 13 MILES
SOUTHWEST OF SHELBYVILLE...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
 RURAL SECTIONS OF WESTERN BROWN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3935 8638 3940 8622 3931 8608 3930 8609
      3920 8631
TIME...MOT...LOC 0024Z 244DEG 31KT 3944 8597
WIND...HAIL 60MPH 1.00IN

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:20 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 1, 6:20 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT TUE MAY 1 2012

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 340 PM EDT TUE MAY 1 2012

A WELL DEFINED MCV AND A WARM FRONT WILL PUSH THROUGH THE AREA
LATE THIS AFTERNOON AND EARLY THIS EVENING...WITH
THUNDERSTORMS...SOME POTENTIALLY SEVERE...ASSOCIATED WITH IT.
BROAD SOUTHWEST FLOW WILL KEEP A WARM MOIST UNSTABLE AIR MASS
ACROSS THE AREA TOMORROW INTO EARLY TOMORROW EVENING...AND A
SUBTLE SHORTWAVE ALOFT MAY SPARK SOME THUNDERSTORMS AS A RESULT.

AFTER A BRIEF BREAK FROM THUNDERSTORM POTENTIAL
THURSDAY...THUNDERSTORMS WILL BE POSSIBLE FOR THE LATTER PART OF
THE WEEK THROUGH THE WEEKEND...AS SEVERAL DISTURBANCES ROUND THE
FRINGES OF UPPER LEVEL RIDGING TO OUR SOUTH.

&&

.NEAR TERM /THIS AFTERNOON AND TONIGHT/...
ISSUED AT 340 PM EDT TUE MAY 1 2012

REDEVELOPING THUNDERSTORMS ASSOCIATED WITH MCV...INCLUDING SOME
SEVERE STORMS ANCHORED ALONG THE WARM FRONT ACROSS THE SOUTHERN
FORECAST AREA...WILL MOVE QUICKLY THROUGH THE EASTERN/SOUTHEASTERN
PORTIONS OF THE AREA LATE THIS AFTERNOON. ANY AND ALL SEVERE
THREATS...INCLUDING TORNADOES...WILL BE POSSIBLE THROUGH EARLY
EVENING.

AFTER THESE STORMS CLEAR THE AREA...CANNOT RULE OUT ISOLATED
ADDITIONAL STORMS...BUT CHANCES ARE LOW. SOME FORM OF IMPACT FROM
AMPLE LOW LEVEL MOISTURE IS EXPECTED LATE TONIGHT INTO EARLY
TOMORROW MORNING...EITHER STRATUS OR FOG. IF SKIES CAN CLEAR AND
WINDS ARE SLIGHTLY LESS THAN THE 4-6KT EXPECTED...DENSE FOG MAY BE
A THREAT AGAIN...ESPECIALLY WITH PRECONDITIONING IN THE FORM OF
AMPLE RAINFALL ACROSS MUCH OF THE AREA TODAY. WILL INCLUDE AREAS
OF FOG IN THE FORECAST FOR LATE TONIGHT AND ALLOW EVENING SHIFT TO
REFINE AS MESOSCALE DETAILS BECOME MORE APPARENT LATE.

WARM SIDE OF GUIDANCE LOOKS GOOD TONIGHT COMPARED TO UPSTREAM
MINS...OWING TO HIGH DEWPOINTS AND CONTINUED CLOUD COVER OR FOG LATE.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 340 PM EDT TUE MAY 1 2012

WARM UNSTABLE AIRMASS TO REMAIN IN PLACE TOMORROW IN BROAD
SOUTHWEST FLOW. WHILE LITTLE IN THE WAY OF LOW LEVEL TRIGGER
MECHANISMS WILL EXIST BEYOND THE POSSIBILITY OF RESIDUAL OUTFLOW
BOUNDARIES...A SUBTLE SHORTWAVE MAY SKIRT THE NORTHERN PORTION OF
THE AREA IN THE AFTERNOON AND EARLY EVENING...AND WILL INSERT
SLIGHT CHANCE TO LOW CHANCE POPS IN CENTRAL AND NORTHERN AREAS
THROUGH EARLY TOMORROW EVENING. WEAK TO MIDDLING SHEAR SHOULD
LIMIT ANY SEVERE THREAT TO PULSE TYPE STORMS...AND DAY 2 OUTLOOK
AGREES WITH THIS.

A COLD FRONT WILL APPROACH LATE THURSDAY NIGHT INTO FRIDAY...WITH
ADDITIONAL THUNDERSTORM OPPORTUNITIES ACCOMPANYING IT.

ON TEMPS...MOST OF GUIDANCE APPEARS A BIT COOL BASED ON LOW LEVEL
THICKNESS AND 850 TEMP PROGS. WARM MAV LOOKS BETTER AND WAS LEANED
ON HEAVILY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 212 PM EDT TUE MAY 1 2012

WEAK FRONTAL BOUNDARY IS EXPECTED TO LINGER THROUGH THE OHIO
VALLEY AND INDIANA DURING THIS PERIOD WHILE THE GFS HINTS AT
RIDGING ALOFT. GFS FAILS TO INDICATE ANY ORGANIZED SHORT WAVE
PASSING THROUGH THE RIDGING ALOFT...THUS CONFIDENCE IN POPS IS
LOW...PARTICULARLY IN THE FIRST PART OF THE FORECAST PERIOD WHERE
BROAD...BUT WEAK HIGH PRESSURE LOOKS TO BE SET UP ACROSS
DIXIE...THE OHIO VALLEY AND THE WESTERN GREAT LAKES. FOR NOW HAVE
STUCK WITH THE VERY LOW CHANCE POPS VIA ALLBLEND...BUT WOULD NOT
BE SURPRISED WITH A TREND TOWARD A DRIER FORECAST AS LITTLE FORCING
APPEARS AVAILABLE.

&&

.AVIATION /DISCUSSION FOR THE 020000Z TAF ISSUANCE/...
ISSUED AT 620 PM EDT TUE MAY 1 2012

BOUNDARY CREATING TSRA NEAR KIND AT THE MOMENT SHOULD SHIFT NORTH BY
VALID TIME TAKING MOST OF THE TSRA WITH IT. CANNOT RULE OUT
ADDITIONAL TSRA BUT COVERAGE WILL BE TOO LOW TO MENTION IN TAF.
WINDS SHOULD COME AROUND TO SOUTHWEST AT KIND AFTER BOUNDARY MOVES
NORTH NEAR VALID TIME. MEANWHILE SUPERCELL SOUTHWEST OF KLAF LOOKS
TO REMAIN SOUTH OF THE AIRPORT...BUT IT MAY BE CLOSE ENOUGH TO
INCLUDE A VCTS MENTION THERE. OTHER SITES SHOULD REMAIN TSRA FREE
THIS EVENING.

MVFR CEILINGS AT KLAF SHOULD LIFT NORTH OF THE AREA EARLY IN THE
PERIOD. OTHERWISE EXPECT VFR CEILINGS THIS EVENING THEN SCATTERED
CLOUDS OVERNIGHT AT THE TAF SITES. WITH RECENT RAINS BELIEVE THAT
FOG WILL DEVELOP. WILL INCLUDE LOW END MVFR FOG. DID NOT GO LOWER
THAN MVFR THOUGH AS WINDS LOOK TO STAY UP. HOWEVER IF WINDS DECREASE
MORE THAN EXPECTED...IFR FOG MAY RESULT.

ANY FOG WILL BURN OFF BY 14-15Z WEDNESDAY. WINDS WILL BECOME GUSTY
OUT OF THE SOUTHWEST WITH GUSTS NEAR 25KT POSSIBLE. ADDITIONAL TSRA
MAY DEVELOP WEDNESDAY AFTERNOON...BUT COVERAGE AND TIMING ARE TOO
UNCERTAIN TO MENTION IN TAFS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....PUMA
AVIATION...50
Hazardous weather outlook, May 1, 9:42 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 AM EDT TUE MAY 1 2012

INZ021-028>031-035>049-051>057-060>065-067>072-021345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
942 AM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE WEATHER TODAY.

HAZARDS: THUNDERSTORMS...WITH DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES POSSIBLE.

TIMING: SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT.

DISCUSSION: A FRONT WILL STALL ACROSS INDIANA TODAY. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT AS
SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING THURSDAY
NIGHT AND LASTING THROUGH NEXT MONDAY. WE ARE NOT EXPECTING ANY
OUTBREAKS OF SEVERE WEATHER AT THIS TIME.

DISCUSSION: AN UPPER RIDGE WILL BRIEFLY STRENGTHEN INTO THE AREA
ALLOWING A BRIEF RESPITE FROM STORM CHANCES WEDNESDAY AND
THURSDAY. A FRONTAL BOUNDARY ALONG WITH SEVERAL UPPER LEVEL
DISTURBANCES MOVING ACROSS IT WILL IMPACT CENTRAL INDIANA ONCE
AGAIN STARTING THURSDAY NIGHT AND LASTING THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE TODAY AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, May 1, 7:15 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
715 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             WHEATLAND               38.66N  87.31W
05/01/2012  M1.00 INCH       KNOX               IN   FIRE DEPT/RESCUE

&&

EVENT NUMBER IND1200232

ELB
Local storm report, May 1, 7:17 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
717 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             7 S SPENCER             39.19N  86.77W
05/01/2012  M1.00 INCH       OWEN               IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200233

ELB
Local storm report, May 1, 7:23 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             1 W DARLINGTON          40.11N  86.80W
05/01/2012  E0.70 INCH       MONTGOMERY         IN   AMATEUR RADIO

&&

EVENT NUMBER IND1200234

ELB
Local storm report, May 1, 7:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
727 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             PLAINFIELD              39.70N  86.39W
05/01/2012  E1.00 INCH       HENDRICKS          IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200235

ELB
Local storm report, May 1, 7:35 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
735 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             PLAINFIELD              39.70N  86.39W
05/01/2012  M1.25 INCH       HENDRICKS          IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200237

ELB
Local storm report, May 1, 7:38 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
738 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TORNADO          5 NE LADOGA             39.97N  86.73W
05/01/2012                   MONTGOMERY         IN   AMATEUR RADIO

            TORNADO MOVING EAST

&&

EVENT NUMBER IND1200238

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:02 AM EDTDense Fog AdvisoryINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 19 more4 hr
May 1, 2:58 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan47 min
May 1, 3:22 PM EDTTornado WarningINDBartholomew, Brown23 min
May 1, 3:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown48 min
May 1, 3:54 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby36 min
May 1, 4:03 PM EDTAreal Flood AdvisoryINDHamilton, Hancock, Johnson, Madison, Marion, Morgan and 1 more3 hr
May 1, 4:13 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Rush, Shelby47 min
May 1, 4:17 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Randolph43 min
May 1, 4:20 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby25 min
May 1, 4:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Shelby16 min
May 1, 4:48 PM EDTSevere Thunderstorm WarningINDHenry, Rush25 min
May 1, 4:51 PM EDTSevere Thunderstorm WarningINDRandolph39 min
May 1, 4:56 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe34 min
May 1, 5:20 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan40 min
May 1, 5:21 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence24 min
May 1, 5:31 PM EDTTornado WarningINDJackson, Lawrence29 min
May 1, 5:32 PM EDTSevere Thunderstorm WarningINDMorgan21 min
May 1, 5:46 PM EDTSevere Thunderstorm WarningINDJackson29 min
May 1, 6:08 PM EDTSevere Thunderstorm WarningINDJackson, Jennings26 min
May 1, 6:16 PM EDTTornado WarningINDFountain, Vermillion, Warren44 min
May 1, 6:49 PM EDTTornado WarningINDFountain, Montgomery41 min
May 1, 6:57 PM EDTSevere Thunderstorm WarningINDHendricks, Marion36 min
May 1, 7:04 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen30 min
May 1, 7:07 PM EDTAreal Flood AdvisoryINDHendricks, Marion5 hr
May 1, 7:08 PM EDTSevere Thunderstorm WarningINDDaviess, Knox28 min
May 1, 7:29 PM EDTTornado WarningINDBoone, Montgomery46 min
May 1, 7:54 PM EDTTornado WarningINDBrown19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.